# SDR SIMA201011704

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 15,201 hours, 11,126 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT DID TEMPORARY REPAIR TO THE RIGHT ELEVATOR TRAILING EDGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RIGHT ELEVATOR TRAILING EDGE IAW EO CR-55MR-055 R1 PT B.  THE AIRCRAFT WAS RETURNED TO SERVICE.
